# SDR HNAA2025021200083

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 45,309 hours, 42,033 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERTEMP MESSAGE IN FLIGHT, INDICATED IN RED ZONE  DFRL  12FEB25  06:04  CLT R/R'D BLEED #2 FAN AIR VALVE CONTROL THERMOSTAT.  STILL REQ'S OPS CHECK AND LEAK CHECK.  FACT  12FEB25  08:10  CLT OPS AND LEAK CHECK COMPLETE. GOOD IAW AMM 36-11-06.
